# SDR AALA202302074254

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A300*
- Aircraft serial: 7069
- Aircraft time: 19,461 hours, 7,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide
- Part number: D30664515
- Part serial: M13159
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 16,930 hours, 6,881 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR EMERGENCY POWER SUPPLY 10WL FAILING SYSTEM CHECK. MAINTENANCE FOUND THE L1 DOOR SLIDE EMERGENCY LIGHT WAS SHORTED AND REPLACED THE SLIDE RAFT ASSEMBLY PER TASK CARD 26L00025011.
